# SDR CA971223004

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Part number: 262207459
- Condition: Bird Strike
- Location: Ws 276
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH BIRD STRIKE, DUCK, ON LT WING LEADING EDGE STA 276L.  LARGE DENT AND RIB DAMAGE, REPAIRED.
